Ask an expert
Question

31 Jan 2003

Diet Tablets
Hi,

Please can you help. I have been taking Nobies diet tablets for about 2 months in order to loose weight. However recently I have started loosing my memory and I am not able to structure sentences. Does nobies affect your brain ??
Answer 412 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Jack, Nobese® may affect your concentration, so the easiest thing to do would be to stop taking them for a while and see if it improves. If it doesn’t, you will have to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18603 votes
Vote